# SDR AALA20120613003

- Difficulty date: June 13, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 35,794 hours, 14,781 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LEFT SIDE NUMBER 1 SEAT TRACK INBOARD FLANGE CRACKED AT STATION 727A+ 18.  INSTALLED REPAIR STRAP PER EA B737-53-024345.
